Autoimmune necrotising myopathy (Q84062): Difference between revisions
From determinar.ia.br - Determine suas informações
Changed label, description and/or aliases in pt-br, en |
Changed an Item |
||||||||||||||
| (5 intermediate revisions by the same user not shown) | |||||||||||||||
| Property / Canonical URI | |||||||||||||||
| Property / Canonical URI: https://id.who.int/icd/entity/1655474050 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / CURIE | |||||||||||||||
CID11:ID_1655474050 | |||||||||||||||
| Property / CURIE: CID11:ID_1655474050 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Canary Token | |||||||||||||||
dki-india-ID_1655474050 | |||||||||||||||
| Property / Canary Token: dki-india-ID_1655474050 / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Verification Status | |||||||||||||||
Concluído | |||||||||||||||
| Property / Verification Status: Concluído / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Knowledge Architect | |||||||||||||||
| Property / Knowledge Architect: https://pauloleads.com.br/cases-publicos/ / rank | |||||||||||||||
Normal rank | |||||||||||||||
| Property / Collection date | |||||||||||||||
13 August 2026
| |||||||||||||||
| Property / Collection date: 13 August 2026 / rank | |||||||||||||||
Normal rank | |||||||||||||||
Latest revision as of 09:25, 15 August 2026
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase)
| Language | Label | Description | Also known as |
|---|---|---|---|
| default for all languages | ID_1655474050 |
||
| English | Autoimmune necrotising myopathy |
Presents with proximal muscle weakness occurring during or after treatment with statins; often associated with elevated serum creatine kinase (CK). The muscle weakness can persist, after discontinuation of statin treatment. Neuropathologically gives evidence of necrotizing myopathy with scarce inflammation. Immune suppressive therapy may be needed. Associated neural autoantibodies are Anti- SRP (signal recognition particle antibody) and anti HMGCR (Autoantibodies recognizing 3-hydroxy-3-methylglutaryl-coenzyme A reductase) |
Statements
CID11:ID_1655474050
0 references
dki-india-ID_1655474050
0 references
Concluído
0 references
13 August 2026
0 references
